Home, About, Contact Us, FAQ

Invega injection makes me extremely drowsy


#1

Invega injection makes me extremely drowsy


#2

maybe try a different med…


#3

Might ware off the longer you on it


#4

I have it. I tend to find that wears off after a few days. Also I had bad muscle aches but that side effect is subsiding now so it very well may wear off longer you are on it.


#5

Potent drug
It may help u


#6

Get to a lower dose. After I was on the 78 mg one and the 39 mg one the drowsiness went away. But I recommend u get off it unless u don’t have side effects bc that stuff is poison. I was on it for a year. Just look at the threads on here about it


#7

The drug causes insomnia for me.


#8

I’m still coming off of it and it’s hard to explain the sleepiness AND insomnia. It’s impossible to ever take a nap- I haven’t taken a nap In the whole year I’ve been on it. I can fall asleep at night but only a ton of Benadryl gabapentin valerian root and gaba and Glycine help me get to sleep. I literally take a handful of it all just to help with the Insomnia


#9

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.